# SDR ASAA0010134

- Difficulty date: October 5, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002142
- Condition: Inoperative
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA DURING MAINTENANCE CHECK THE SMOKE BARRIER EXIT TO REAR EXIT IDENTIFIER WAS FOUND TO BE INOPERATIVE. REPLACED EXIT IDENTIFIER AND THE BATTERY PACK SYSTEM OPERATED NORMALLY.
